I have been taking 80mg a day for about a week and a half now. Throughout my day I will have nausea, a tight throat and chest pain that can last for hours at a time. I have changed my diet and cut out all pepper, greasy foods, chocolate, caffine... pretty much everything I love but I know that clash with my acid reflux. I'm not sure if I am having side effects from protonix or if maybe I haven't been taking it long enough to have it work. Please let me know if I should give it more time or stop taking it and just keep a good diet?
- Protonix Information for Consumers
- Protonix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Protonix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jul 2012 • 3 answers
Posted 17 Dec 2014 • 2 answers
Posted 24 Mar 2015 • 1 answer
I just started taking Trinessa and since starting it my chest hurts all the way down my left arm an?
Posted 29 Mar 2016 • 0 answers
Posted 15 Feb 2017 • 1 answer